Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 379856, 2 pages
http://dx.doi.org/10.1155/2013/379856
Editorial

Recent Developments in Integral Transforms, Special Functions, and Their Extensions to Distributions Theory

1Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Selangor, Malaysia
2Department of Mathematical Engineering, Chemical and Metallurgical Faculty, Yildiz Technical University, Esenler, 34210 Istanbul, Turkey
3Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 2 December 2013; Accepted 2 December 2013

Copyright © 2013 Adem Kılıçman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adem Kılıçman, Mustafa Bayram, and Hassan Eltayeb, “Recent Developments in Integral Transforms, Special Functions, and Their Extensions to Distributions Theory,” Abstract and Applied Analysis, vol. 2013, Article ID 379856, 2 pages, 2013. https://doi.org/10.1155/2013/379856.